MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. VYSIS LSI PML/RARA DUAL COLOR/DUAL FUSION PROBES; REAGENTS, SPECIFIC, ANALYTE

ABBOTT MOLECULAR, INC. VYSIS LSI PML/RARA DUAL COLOR/DUAL FUSION PROBES; REAGENTS, SPECIFIC, ANALYTE
Catalog Number 05J70-01
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation has been initiated.
 
Event or Problem Description
The customer reported that the abbott molecular fish vysis probe vial arrived crushed inside the shipping box, and the product was not usable.The outer shipping box was intact, and no outside box damage was observed.The probe packaging was intact, and there was a large piece of ice on top of the package.The broken vial was inside the package.The customer used ppe (personal protective equipment) when opening the shipment.There was no injury caused by the broken plastic probe vial.
 
Additional Manufacturer Narrative
Investigation into this complaint included an evaluation of the quality data review (device history record (dhr) review and capa review), retain evaluation, customer-provided image evaluation, and complaint history review.The results of the investigation are summarized as follows: quality data review: the device history record / batch record review identified no issues or errors.The product under investigation met specifications at the time of release.The capa / non-conformance review searched for records related to vysis lsi pml/rara dc df fish probe kit (lot# 492875) and probe (lot# 492388) used to manufacture the kit in question.Any resulting capa were then reviewed to determine relevance to this investigation.No records were identified as being related to this event.Product/system/instrument evaluation: retain / file sample evaluation: a visual inspection using the am retain sample from the same lot of material in question was performed to determine if products had any visually identifiable damage.No damage was identified.Return sample evaluation: the customer's sample was not available for this investigation.The customer-provided image was reviewed, and no systemic issue was confirmed.The complaint history review searched for complaints reporting damaged in reference to vysis lsi pml/rara dc df fish probe kit (lot# 492875) and probe used (lot# 492388) to manufacture the kit in question.No additional related complaints were identified.Based on the results of the investigation elements, no product deficiency has been identified for vysis lsi pml/rara dc df fish probe kit: list# 05j70-001 /lot# 492875.The customer reported the event post shipment and handling.There have been no other reported complaints related to the lot of material in question and no other element of the investigation suggests a systemic issue.

Brand Name
VYSIS LSI PML/RARA DUAL COLOR/DUAL FUSION PROBES
Common Device Name
REAGENTS, SPECIFIC, ANALYTE
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
MDR Report Key8724041
Report Number3005248192-2019-00005
Device Sequence Number16565492
Product Code MVU
UDI-Device Identifier00884999012325
UDI-Public00884999012325
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/03/2021
Device Catalogue Number05J70-01
Device Lot Number492875
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1